Alert archive / Mississippi / Flash Flood Warnings in 2020
Flash Flood Warning 39, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 10, 2020, 1:56 PM CST for 5 counties in Mississippi. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2020, 1:56 PM CST (19:56 UTC)
- Expired
- Feb 10, 2020, 5:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, MS, Kemper County, MS, Neshoba County, MS, Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 122 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 2:45 PM CST | FLASH FLOOD | 3 S Prairie Point, MS | PART OF BUCHANAN RD WASHED OUT, CULVERT WASHED AWAY. |
| Feb 10, 2:45 PM CST | FLASH FLOOD | 3 W Ellison Ridge, MS | PART OF CRYSTAL RIDGE RD UNDERWATER. |
| Feb 10, 3:30 PM CST | FLASH FLOOD | 3 Ese Mashulaville, MS | MULTIPLE ROADS ACROSS THE COUNTY FLOODED. |
| Feb 10, 4:32 PM CST | FLASH FLOOD | 2 Sw Arlington, MS | MULTIPLE ROADS FLOODING ACROSS N PART OF NESHOBA COUNTY. |
| Feb 10, 4:45 PM CST | FLASH FLOOD | 2 Sse Gholson, MS | AREA AROUND SCIPLES MILL RD FLOODED AND THE ROAD ITSELF MAY BE UNDER SOON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 591 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
752
WGUS54 KJAN 101956
FFWJAN
MSC019-069-099-103-159-102300-
/O.NEW.KJAN.FF.W.0039.200210T1956Z-200210T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
156 PM CST Mon Feb 10 2020
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Choctaw County in central Mississippi...
Noxubee County in east central Mississippi...
Kemper County in east central Mississippi...
Winston County in east central Mississippi...
Neshoba County in east central Mississippi...
* Until 500 PM CST.
* At 155 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Philadelphia, Louisville, Preston, Nanih Waiya, Pearl River,
Neshoba, Macon, Brooksville, De Kalb, Liberty, Millcreek, Tamola,
Damascus, Cooksville, Deerbrook, Bigbee Valley, Mashulaville,
Burnside, Gholson and Electric Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3258 8840 3258 8932 3327 8932 3329 8831
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
GRGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 11:59 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 10, 11:59 AM CST, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1159 AM CST Mon Feb 10 2020
.UPDATE...
Updated for 18Z aviation discussion.
&&
.AVIATION...
18Z TAF discussion:
SHRA and TSRA will affect various TAF sites throughout the TAF
period, with periods of reduced visibility and broken MVFR or
lower ceilings accompanying heavy rainfall. After 00Z, increasing
chances for low stratus even away from any rain so have MVFR to
IFR ceilings at most sites. /NF/
&&
.DISCUSSION...
Moderate to heavy rain continues to fall across portions of the
area this morning. Where storms are training, flash flooding is
likely to become an issue. No adjustments needed to the current
forecast, but did adjust near-term temps/dew points/winds per
latest trends. /NF/
Prior discussion below:
Today and Tonight:
Significant and widespread flash flooding is expected across the
region today as already ongoing storms continue to tap into near
record levels of deep moisture through the period. The focus of
storms will be along and south stalling frontal boundary. Upper
level flow across the region will be parallel to the stalled
boundary, with strong low level flow from the south directed into
it. This will lead to training storms that will be efficient rain
producers, with rain rates easily equaling and surpassing 1-2" and
hour. An earlier start than expected has led to the increase in
overall expected QPF. Max forecasted rainfall totals will increase
to 8" with some localized heavier amounts. There is still some
ambiguity as to where the swath of heaviest rainfall will set up,
which led to the decision not to add an extreme risk in the HWO.
However, once it is clearer and if the swath looks to set up over
the areas in our region where antecedent conditions were wetter, it
may have to be added on a later update. The flash flood threat will
continue through the night on Monday.
Severe storms will also be a threat through this evening along and
south of the boundary. Elevated storms along and just behind the
boundary could be hail producers. However, the best chances of
severe storms will be in areas south of the boundary where
instability will be greatest in the afternoon and evening. Ample
deep layer shear, 0-3km SRH greater than 300 m2/s2, and SCPs ranging
from 7-10 indicate that there could be some tornadic supercells in
the region. Other than tornadoes, damaging winds and hail will be a
threat with these surface based storms. The chances for severe
storms will progress through the early evening, only waning when as
lose instability Monday night. /JM/
Tuesday through next weekend:
For Tuesday through Tuesday night, expect a break in the heavy
rain and severe weather threat with weak frontal convergence
supporting relatively light shower activity. Mean guidance QPF is
less than an inch for this 24 hr period, although locally heavier
amounts are suggested over portions of the ArkLaMiss Delta region
Tues night where low level theta-e advection will begin to
increase.
For Wednesday through Wednesday night, the severe/flooding
threats should ramp back up as a closed low over the southwestern
CONUS opens up and accelerates eastward across the Southern
Plains. While the strong southeast CONUS ridge will deflect most
height falls associated with this dampening wave, there should be
sufficient lift for an organized convective system to develop and
move eastward across the ArkLaMiss region. Given the longwave
pattern, there is certainly some potential for this system to move
more slowly than guidance consensus suggests, which could
increase the heavy rain/flood threat, but feel the current
elevated threat in the HWO graphics for this period is okay. Per
SPC day 3 outlook, have included an enhanced severe risk for
mainly Wed aftn/night, although the anticyclonic flow in the warm
sector suggests prefrontal convection may be tough to come by,
and this would help to mitigate the severe risk.
For Thursday through the weekend, a northern stream shortwave
trough will dig southward over the eastern CONUS and help to
drive a much drier and cooler airmass into the forecast area as
we finish up the work week and go into the weekend. There is
potential for the southeast ridge to quickly rebuild allowing
significant rain chances to return by Saturday night/Sunday, but
global models disagree on the evolution of this pattern with some
guidance suggesting the aforementioned northern stream trough will
be stronger and thus require a longer time for redevelopment of
the heavy rainfall pattern. The weekend into early next week will
certainly be a critical period to monitor for additional heavy
rain/severe weather threats. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 59 65 55 / 89 85 76 68
Meridian 73 64 70 55 / 79 85 82 63
Vicksburg 73 53 59 52 / 89 93 71 76
Hattiesburg 76 66 76 61 / 59 50 64 58
Natchez 74 59 65 55 / 87 63 72 69
Greenville 66 44 48 46 / 97 95 73 90
Greenwood 67 47 54 49 / 98 98 70 86
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Tuesday afternoon for MSZ018-019-
025>054-059>061.
LA...Flash Flood Watch through Tuesday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Tuesday afternoon for ARZ074-075.
&&
JPM3/NF/ECHazardous weather outlook, Feb 10, 6:31 AM CST, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 631 AM CST Mon Feb 10 2020 ARZ074-075-MSZ018-019-026-030-031-039-111230- Ashley-Chicot-Bolivar-Sunflower-Grenada-Clay-Lowndes-Noxubee- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Arkansas, east central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight A significant flood threat is evolving for today and tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, but the greater severe weather threat should be farther south. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ007>009-015-MSZ025-027>029-032>038-040>042-111230- Morehouse-West Carroll-East Carroll-Richland-Leflore-Carroll- Montgomery-Webster-Choctaw-Oktibbeha-Washington-Humphreys-Holmes- Attala-Winston-Issaquena-Sharkey-Yazoo- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Significant TIMING...Today through Tonight A significant flood threat is evolving for today and tonight. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ016-023-025-MSZ043>045-047>050-053-111230- Madison LA-Franklin LA-Tensas-Madison MS-Leake-Neshoba-Warren- Hinds-Rankin-Scott-Claiborne- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. MSZ046-051-052-054-056-111230- Kemper-Newton-Lauderdale-Copiah-Smith- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Areas of flash flooding are likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Moderate river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ024-MSZ059-111230- Catahoula-Jefferson- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Localized flash flooding and minor river flooding are possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a slight risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. LAZ026-MSZ055-057-058-060>065-111230- Concordia-Simpson-Jasper-Clarke-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Localized flash flooding and minor river flooding are possible. (https://www.weather.gov/images/jan/graphicast/1.png) There is also a marginal risk for a few severe storms capable of producing damaging wind gusts, hail, and perhaps a tornado, especially during the afternoon. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight and Wednesday through Wednesday night. MSZ066-072-073-111230- Jones-Marion-Lamar- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight There is a limited threat for localized flash flooding and minor river flooding. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. MSZ074-111230- Forrest- 631 AM CST Mon Feb 10 2020 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The next round of heavy rainfall and severe weather is expected in the Wednesday to Wednesday night time frame as another weather disturbance moves across the region. (https://www.weather.gov/images/jan/graphicast/3.png) (https://www.weather.gov/images/jan/graphicast/4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Feb 10, 12:44 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1244 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM FLASH FLOOD GRENADA 33.78N 89.81W
02/10/2020 GRENADA MS EMERGENCY MNGR
MULTIPLE ROADS FLOODED ACROSS THE SOUTHERN
AND EASTERN PARTS OF GRENADA COUNTY.
&&
19Local storm report, Feb 10, 12:47 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FUNNEL CLOUD 1 NW ACKERMAN 33.33N 89.19W
02/10/2020 CHOCTAW MS EMERGENCY MNGR
&&
19Local storm report, Feb 10, 12:59 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1259 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD CARTHAGE 32.75N 89.54W
02/10/2020 LEAKE MS EMERGENCY MNGR
A NUMBER OF ROADS FLOODED ACROSS THE
NORTHERN PORTION OF LEAKE COUNTY.
&&
19Local storm report, Feb 10, 1:04 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD YAZOO CITY 32.85N 90.41W
02/10/2020 YAZOO MS EMERGENCY MNGR
FLOODING REPORTED ACROSS YAZOO CITY, WITH
SOME VEHICLES STALLED IN FLOODWATERS.
&&
19Special weather statement, Feb 10, 1:39 PM CST, 17 minutes before
Special Weather Statement National Weather Service Jackson MS 139 PM CST Mon Feb 10 2020 MSZ038-045-102015- Neshoba MS-Winston MS- 139 PM CST Mon Feb 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WINSTON AND NORTHERN NESHOBA COUNTIES UNTIL 215 PM CST... At 139 PM CST, Meteorologists were tracking a strong thunderstorm near Edinburg, moving east at 45 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Stallo and Burnside around 155 PM CST. Other locations impacted by this storm include Noxapater. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3275 8897 3278 8932 3298 8932 3303 8900 TIME...MOT...LOC 1939Z 265DEG 40KT 3289 8932 NF
Local storm report, Feb 10, 1:51 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CST MON FEB 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM FLASH FLOOD 1 WNW KOSCIUSKO 33.06N 89.60W
02/10/2020 ATTALA MS PUBLIC
FLOODWATERS SURROUNDING NEARLY THE ENTIRE
WLIN-FM STUDIO IN KOSCIUSKO. REPORTED
RELAYED VIA SOCIAL MEDIA.
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:26 PM CST | Severe Thunderstorm Warning | JAN | Warren | 64 min |
| Feb 10, 12:06 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren | 24 min |
| Feb 10, 12:47 AM CST | Special Weather Statement | JAN | Humphreys | 43 min |
| Feb 10, 1:02 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 58 min |
| Feb 10, 1:37 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 53 min |
| Feb 10, 2:12 AM CST | Special Weather Statement | JAN | Winston | 48 min |
| Feb 10, 2:28 AM CST | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 35 min |
| Feb 10, 3:18 AM CST | Special Weather Statement | JAN | Attala | 27 min |
| Feb 10, 3:37 AM CST | Special Weather Statement | JAN | Attala, Holmes | 23 min |
| Feb 10, 8:18 AM CST | Special Weather Statement | JAN | Jones | 42 min |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Leake | 8 days |
| Feb 10, 8:56 AM CST | River Flood Warning | JAN | Madison, Rankin | 9 days |
| Feb 10, 9:27 AM CST | Flash Flood Warning | JAN | Leake | 3 hr |
| Feb 10, 9:43 AM CST | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 8 hr |
| Feb 10, 10:31 AM CST | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sunflower | 21 days |
| Feb 10, 10:59 AM CST | River Flood Warning | JAN | Sharkey | 38 days |
| Feb 10, 11:04 AM CST | River Flood Warning | JAN | Bolivar, Washington | 27 days |
| Feb 10, 11:29 AM CST | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 3 hr |
| Feb 10, 11:49 AM CST | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 41 min |
| Feb 10, 11:58 AM CST | River Flood Warning | JAN | Hinds, Rankin | 21 days |
| Feb 10, 12:26 PM CST | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 49 min |
| Feb 10, 12:38 PM CST | Flash Flood Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 6 hr |
| Feb 10, 12:55 PM CST | Flash Flood Warning | JAN | Attala, Leake, Madison | 7 hr |
| Feb 10, 1:00 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 45 min |
| Feb 10, 1:36 PM CST | Flash Flood Warning | JAN | Issaquena, Madison, Sharkey, Warren, Yazoo | 3 hr |
| Feb 10, 1:39 PM CST | Special Weather Statement | JAN | Neshoba | 36 min |
| Feb 10, 2:10 PM CST | Flash Flood Warning | JAN | Leake, Madison, Rankin, Scott | 3 hr |
| Feb 10, 2:11 PM CST | Special Weather Statement | JAN | Leake | 34 min |
| Feb 10, 2:52 PM CST | Special Weather Statement | JAN | Marion | 23 min |
| Feb 10, 3:03 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster | 6 hr |
| Feb 10, 3:48 PM CST | Special Weather Statement | JAN | Kemper | 27 min |
| Feb 10, 4:39 PM CST | Flash Flood Warning | JAN | Choctaw, Kemper, Neshoba, Noxubee, Winston | 6 hr |
| Feb 10, 4:42 PM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 63 min |
| Feb 10, 4:59 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 61 min |
| Feb 10, 5:23 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
Nearby
Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.